The approximation theory for the $p$-version finite element method and application to non-linear elliptic PDEs. Ainsworth, M. and Kay, D. Numerische Mathematik, 82(3):351--388, Springer, 1999.
bibtex   
@article{ ainsworth1999approximation,
  title = {The approximation theory for the $p$-version finite element method and application to non-linear elliptic {PDE}s},
  author = {Ainsworth, M. and Kay, D.},
  journal = {Numerische Mathematik},
  volume = {82},
  number = {3},
  pages = {351--388},
  year = {1999},
  publisher = {Springer}
}
Downloads: 0